Article: North American parasitic copepods belonging to the family Caligidae. Part 1. — The Caliginae
Add this to your Mendeley library Report an error

Title

North American parasitic copepods belonging to the family Caligidae. Part 1. — The Caliginae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

28

Pages

479--672

Contributed by

BioStor

Title

North American parasitic copepods belonging to the family Caligidae. Part 1. — The Caliginae

By

Wilson, C B

Genre

Article

Date of Publication

1905

Original Publication

Proceedings of the United States National Museum

Volume

28

Pages

479--672

Contributed by

BioStor

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American parasitic copepods belonging to the family Caligidae. Part 1. — The Caliginae</title>
</titleInfo>
<name>
<namePart>Wilson, C B</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>28</number>
</detail>
<extent unit="pages">
<start>479</start>
<end>672</end>
</extent>
<date>1905</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/51076</identifier>
</mods>

Download BibTeX citation

@article{bhlpart51076,
title = {North American parasitic copepods belonging to the family Caligidae. Part 1. — The Caliginae},
journal = {Proceedings of the United States National Museum},
volume = {28},
url = {http://www.biodiversitylibrary.org/part/51076},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Wilson, C B},
year = {1905},
pages = {194},
}

Download EndNote citation

%0 Journal Article
%A Wilson, C B
%D 1905
%T North American parasitic copepods belonging to the family Caligidae. Part 1. — The Caliginae
%J Proceedings of the United States National Museum
%V 28
%U http://www.biodiversitylibrary.org/part/51076